Reply To: Hello, new to this, vyvanse?

Home Welcome to the ADDitude Forums For Parents Hello, new to this, vyvanse? Reply To: Hello, new to this, vyvanse?

#92383
Penny Williams
Keymaster

Talking non-stop could be too high a dose. Ironically, it can also be too low a dose (sometimes symptoms are worse instead of better when the dose is too low). Best care practices dictate that stimulants should always be started at the lowest dose and only increased as and if needed. If she didn’t start at the lowest dose, I’d ask the doctor to lower it. If she is on the lowest dose, then see if the talking wanes over the next week or two.

As for tics, I believe that’s a side effect that will not go away. I would talk with the prescribing doctor about that right away. It may be that she’s susceptible to tics and not able to take stimulant medication.

Penny
ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism